# SDR AWXA9700343

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303ML
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321454
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD AND AFT EMERGENCY LIGHTS INOP AND NUMEROUS EMERGENCY LIGHTS AT SEAT LOCATIONS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  RECONNECTED FIRST CLASS AFT EMERGENCY LIGHT POWER SUPPLY AND BATTERY.
